# SDR AU960486

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520N
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Part number: 510011084
- Condition: Corroded
- Location: Fuel Distrbution
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH NACELLE FUEL TANK TRANSFER PUMP TO 'T' FITTING PIPE LEAKING FUEL FROM PIN HOLE DUE TO INTERNAL CORROSION
